A truncated operator trigonometric moment problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 17-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_7_a2,
author = {G. M. Il'mushkin and A. B. Turitsyn},
title = {A truncated operator trigonometric moment problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--21},
year = {1982},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_7_a2/}
}
G. M. Il'mushkin; A. B. Turitsyn. A truncated operator trigonometric moment problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 17-21. http://geodesic.mathdoc.fr/item/IVM_1982_7_a2/